# SDR AWXA0001600

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 657N4326
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SERVICE DOOR FLOOR AREA STRUCTURE - CORROSION AROUND FASTENER HOLES FOR FLOORBOARDS ON CHORD ASSY, RBL 62 BS 339-363.  REMOVED DAMAGED AREA; FABBED REPAIR ANGLE DOUBLER; INSTALLED REPAIR IAW SRM 53-00-51.
